# SDR UPS07150411

- Difficulty date: August 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOOR PANEL HAS .250 INCH DIAMETER HOLE, 4 INCHES AFT OF FRAME 67 AND 6 INCHES RIGHT OF CL.  ACCOMPLISHED TEMP REPAIR PER A300 SRM 53-10-20 FIG 110.  PERMANENT REPAIR DUE WITHIN 3350 FLT HOURS.  THIS IS D355945.
